# SDR DALA2024010200049

- Difficulty date: December 31, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 70,679 hours, 9,001 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 DOOR L2 WILL NOT ARM AT THE L2 DOOR. SLIDE SHOWS ARMED IM COCKPIT. CORRECTIVE ACTION: REMOVED DEBRIS. (4327426)
